On the set of the largest prime divisors

Igor E. Shparlinski*, Daniel Sutantyo

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Downloads (Pure)

Abstract

In this paper we obtain lower bounds on the set of the largest prime divisors P(a(n)) of various sequences a(n) for n ≤ x. In particular we obtain such results for polynomial sequences and for linear recurrence sequences.

Original languageEnglish
Pages (from-to)95-100
Number of pages6
JournalPublicationes Mathematicae
Volume71
Issue number1-2
Publication statusPublished - 2007

Fingerprint Dive into the research topics of 'On the set of the largest prime divisors'. Together they form a unique fingerprint.

Cite this